# SDR AALA2020053099007

- Difficulty date: May 28, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 64,067 hours, 23,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MOD VISIT.  DURING THE OASIS MOD, FOUND FLOOR PANEL SUPPORT FITTING UNDER PANEL 221EF IN FWD WET AREA IS CRACKED.  REMOVED AND REPLACED FLOOR PANEL SUPPORT FITTING UNDER PANEL 221EF IN FWD WET AREA IAW SRM 51-42-11.
